# SDR SWAA2025042220079

- Difficulty date: March 31, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 147-14) MAIN CABIN FLOOR SUPPORT EXPANSION BETWEEN BL 0 AND LBL 25 AT STA 540 HAS CRACK IN I/B SIDE <[01]. 04 - REPAIRED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]; [02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]; [03] COMPLETE AUDIT C/W.
